# SDR SWAA2022021825497

- Difficulty date: August 26, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30603
- Aircraft time: 63,225 hours, 37,171 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193CR HAS A CRACK ON THE INNER SKIN / REPAIRED CRACK ON THE INNER SKIN PANEL 193CR IAW SRM 51-70-05-2R-1. 56749U 27AUG18
